On the classical orthogonal polynomials.

Я. Шохат

Matematiceskij sbornik

  • Volume: 46, Issue: 2, page 357-370
  • ISSN: 0368-8666

How to cite


Шохат, Я.. "On the classical orthogonal polynomials.." Matematiceskij sbornik 46.2 357-370. <http://eudml.org/doc/65027>.

author = {Шохат, Я.},
journal = {Matematiceskij sbornik},
keywords = {Approximation of functions, orthogonal series developments},
language = {eng},
number = {2},
pages = {357-370},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the classical orthogonal polynomials.},
url = {http://eudml.org/doc/65027},
volume = {46},

AU - Шохат, Я.
TI - On the classical orthogonal polynomials.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 46
IS - 2
SP - 357
EP - 370
LA - eng
KW - Approximation of functions, orthogonal series developments
UR - http://eudml.org/doc/65027
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.